The Chromatic Index of Proper Circular-arc Graphs of Odd Maximum Degree which are Chordal. Bernardi, J. P. W., Silva, M. V. G., Guedes, A. L. P., & Zatesko, L. M. In Proc. X Latin and American Algorithms, Graphs, and Optimization Symposium (LAGOS '19), volume 346, of Electron. Notes Theor. Comput. Sci., pages 125–133, Belo Horizonte, Brazil, 2019.
The Chromatic Index of Proper Circular-arc Graphs of Odd Maximum Degree which are Chordal [link]Paper  bibtex   
@inproceedings{lagos19-joao,
  author = {J. P. W. Bernardi and M. V. G. Silva and A. L. P. Guedes and L. M. Zatesko},
  language = {english},
  title = {The Chromatic Index of Proper Circular-arc Graphs of Odd Maximum Degree which are Chordal},
  booktitle = {Proc. X Latin and American Algorithms, Graphs, and Optimization Symposium (LAGOS '19)},
  address = {Belo Horizonte, Brazil},
  volume = {346},
  series = {Electron. Notes Theor. Comput. Sci.},
  year = 2019,
  pages = {125--133},
  url = {https://doi.org/10.1016/j.entcs.2019.08.012}
}

Downloads: 0